# SDR AALA960665

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1130 FLOORBEAM LOWER SIDE HAS CORROSION UNDER NUT PLATES BL 5R TO 36L, AFTER NUT PLATE AND CUSHION TAPE REMOVED.  COMPLETED REPAIR PER EOS 11697 DATED 4-17-96.  (M)
